Alert archive / Ohio / Gale Watches in 2014
Gale Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Feb 19, 2014, 3:43 PM EST. It took effect at Feb 21, 2014, 7:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 19, 2014, 3:43 PM EST (20:43 UTC)
- In effect from
- Feb 21, 2014, 7:00 AM EST
- Expired
- Feb 20, 2014, 9:58 AM EST
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
441 WHUS71 KCLE 192043 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 PM EST WED FEB 19 2014 LEZ061-142>149-162>169-200500- /O.NEW.KCLE.GL.A.0004.140221T0300Z-140222T0300Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 343 PM EST WED FEB 19 2014 ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * WINDS: SOUTH WINDS WILL INCREASE THURSDAY EVENING TO 30 KNOTS WITH GALE FORCE WINDS ARRIVING WITH THE PASSAGE OF A STRONG COLD FRONT. SOUTHWEST GALES OF 35 TO 40 KNOTS WILL CONTINUE FOR THE REMAINDER OF THE NIGHT AND THROUGH FRIDAY. * WAVES: THE LAKE IS MOSTLY ICE COVERED...BUT THE WINDS WILL CREATE RIDGING...RAFTING...AND SIGNIFICANT MOVEMENT OF THE ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ OUDEMAN
3 follow-up statements
296 WHUS71 KCLE 200211 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 911 PM EST WED FEB 19 2014 LEZ061-142>149-162>169-201015- /O.CON.KCLE.GL.A.0004.140221T0300Z-140222T0300Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 911 PM EST WED FEB 19 2014 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * WINDS: SOUTH WINDS WILL INCREASE TO 30 KNOTS THURSDAY AFTERNOON. WINDS WILL INCREASE TO SOUTHWEST GALES TO 40 KNOTS THURSDAY NIGHT AS A STRONG COLD FRONT MOVES ACROSS THE LAKE. * WAVES: THE LAKE IS MOSTLY ICE COVERED...BUT THE WINDS WILL CREATE RIDGING...RAFTING...AND SIGNIFICANT MOVEMENT OF THE ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS AND ICE FISHERMEN SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
778 WHUS71 KCLE 200843 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 AM EST THU FEB 20 2014 LEZ061-142>149-162>169-201645- /O.EXT.KCLE.GL.A.0004.140221T1200Z-140222T0300Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 343 AM EST THU FEB 20 2014 ...GALE WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE GALE WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS: SOUTH WINDS WILL INCREASE TO 30 KNOTS TONIGHT AND THEN BECOME SOUTHWEST. SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES ON FRIDAY. SPEEDS SHOULD DIMINISH FRIDAY NIGHT. * WAVES: THE LAKE IS MOSTLY ICE COVERED...BUT THE WINDS WILL CREATE RIDGING...RAFTING...AND SIGNIFICANT MOVEMENT OF THE ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS AND ICE FISHERMEN SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
716 WHUS71 KCLE 201458 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 AM EST THU FEB 20 2014 LEZ061-142>149-162>169-202300- /O.UPG.KCLE.GL.A.0004.140221T1200Z-140222T0300Z/ /O.NEW.KCLE.GL.W.0007.140221T1200Z-140222T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 958 AM EST THU FEB 20 2014 ...GALE WARNING IN EFFECT FROM 7 AM FRIDAY TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 1 AM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES FRIDAY MORNING AND CONTINUE THROUGH FRIDAY EVENING. THE WINDS WILL THEN DIMINISH TO 30 KNOTS LATE SATURDAY NIGHT. * WAVES: THE LAKE IS MOSTLY ICE COVERED...BUT THE WINDS WILL CREATE RIDGING...RAFTING...AND SIGNIFICANT MOVEMENT OF THE ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOMBARDY
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Feb 19, 12:09 PM EST, 3 hours 34 minutes earlier.
Area forecast discussion, Feb 19, 12:09 PM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1209 PM EST WED FEB 19 2014 .SYNOPSIS... HIGH PRESSURE WILL BUILD EAST ACROSS THE AREA BY THIS EVENING. A WARM FRONT WILL LIFT NORTH ACROSS THE REGION THURSDAY MORNING AS LOW PRESSURE MOVES INTO THE MIDDLE MISSISSIPPI VALLEY. THE LOW WILL DEEPEN AND MOVE NORTH ACROSS THE WESTERN GREAT LAKES THURSDAY NIGHT. A COLD FRONT WILL SWEEP EAST ACROSS THE REGION THURSDAY NIGHT INTO FRIDAY MORNING BRINGING A RETURN BACK TO THE COLDER AIR FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE WEAK COLD FRONT IS EAST OF THE AREA. TRAILING SHORT WAVE OVER NORTHERN INDIANA WILL CROSS EXTREME NORTHERN OHIO AND NORTHWEST PENNSYLVANIA THIS AFTERNOON. A FEW SNOW SHOWERS HAVE DEVELOPED OVER NORTHERN INDIANA. WILL MENTION A RAIN OR SNOW SHOWER FOR THE LAKE SHORE COUNTIES THIS AFTERNOON. TEMPERATURES WERE AT OR NEAR THE HIGHS FOR THE DAY BY LATE MORNING. WITH COLD ADVECTION THIS AFTERNOON...TEMPERATURES WILL DROP BACK A FEW DEGREES WHERE THERE ARE ENOUGH CLOUDS AND A SHOWER. ELSEWHERE THE TEMPS WILL BE NEARLY STEADY. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... UPPER LEVEL TROUGH OVER THE REGION WILL MOVE EAST ALLOWING UPPER LEVEL RIDGE TO BUILD INTO THE REGION TONIGHT ALONG WITH SURFACE RIDGE. MORE TROUGHINESS DIGGING IN THE CENTRAL PLAINS REGION AND THEN WESTERN GREAT LAKES WILL SET IN MOTION THE DEVELOPMENT OF A SURFACE LOW PRESSURE OVER THE OKLAHOMA PANHANDLE FOR THE CLASSIC PANHANDLE HOOK. THE TRACK OF THE STORM WILL BE CLOSER TO THE TYPICAL FALL TRACK WHERE THE CENTER STAYS WEST OF THE LOCAL AREA KEEPING THIS AREA IN THE WARM SECTOR. A WARM FRONT WILL LIFT NORTH ACROSS THE FORECAST AREA THURSDAY MORNING. TEMPERATURES UPSTREAM APPEAR TO BE QUITE MILD CONSIDERING THE EXTENSIVE SNOW PACK IN PLACE OVER A LARGE PART OF THE NORTHERN U.S. THINKING IS THAT EVEN THOUGH WE HAVE AN EXTENSIVE SNOW PACK AS WELL...INCREASED GRADIENT WINDS WILL LIKELY PUSH TEMPERATURES WELL INTO THE 50S OVER THE SOUTHWEST PORTION OF THE FORECAST AREA AND AROUND 50 ELSEWHERE. DUE TO THE INSTABILITY EXPECTED WITH THE COLD FRONT EXPECTED TO MOVE ACROSS THE AREA LATE THURSDAY INTO THURSDAY NIGHT...POTENTIAL EXISTS FOR THUNDERSTORMS TO DEVELOP ALONG OR AHEAD OF THE FRONTAL BOUNDARY. CURRENT UPPER AIR SOUNDINGS INDICATE QUITE A BIT OF SHEAR. IF THIS HODOGRAPH REMAINS PRESENT THROUGH THE PASSAGE OF THE COLD FRONT...POTENTIAL EXISTS FOR SOME STRONG TO SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING...ESPECIALLY IN THE WESTERN HALF OF THE FORECAST AREA. ACTUALLY...LATEST DAY TWO OUTLOOK FOR SEVERE THUNDERSTORMS HAS THE WESTERN HALF OF OUR FORECAST AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. AS ALWAYS...WILL HAVE TO MONITOR THIS SITUATION AND SEE HOW IT DEVELOPS OVER THE NEXT 24 HOURS. I CANT REMEMBER A TIME WHEN WE HAD AN EXTENSIVE SNOW PACK ON THE GROUND AND WE HAD TO WORRY ABOUT SEVERE WEATHER. WILL SEE HOW MUCH SNOW PACK AS AN EFFECT ON REDUCING SEVERE WEATHER THREAT. LATEST GUIDANCE IS NOT IN AGREEMENT ON HOW MUCH QPF WE WILL RECEIVE WITH THE STORM SYSTEM ON THURSDAY. SOME INDICATIONS ARE THAT WE WILL GET A QUICK SHOT OF RAIN AND THEN BEGIN TO QUICKLY DRY SLOT WITH THE COLD FRONTAL PASSAGE. THE GFS AND EUROPEAN SOLUTIONS APPEAR TO BE THE WETTEST...WHILE THE SREF AND NAM ARE DRIER. WILL TAKE THE MIDDLE OF THE ROAD AND GO WITH QPF AMOUNTS OF AROUND A HALF AN INCH ACROSS THE AREA THURSDAY INTO THURSDAY NIGHT. SNOW PACK CONTAINS A LOT OF DRY SNOW WITHIN IT AND CAN HOLD A LITTLE BIT OF RAIN BEFORE RUNOFF BEGINS. AT THIS TIME...WILL HOLD OFF ON ANY FLOOD WATCHES DUE TO THE POSSIBILITY OF A QUICK SHOT OF RAIN ON THE SNOW PACK. WARMER TEMPERATURES YESTERDAY THROUGH TOMORROW WILL CAUSE SNOW PACK TO MOISTEN UP A BIT. CRITICAL INGREDIENTS FOR FLOOD POTENTIAL WILL BE THE WET BULB TEMPERATURE AND WINDS. WET BULBS ARE PROGGED TO BE ABOVE FREEZING SO WE SHOULD CONTINUE TO SEE SNOW MELT THROUGH FRIDAY. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL ACT AS A WARM BLOW DRIER ON THE SNOW PACK AND THIS COULD VERY WELL CAUSE THE SNOW PACK TO MELT AT A FASTER THAN USUAL RATE. RUNOFF FROM SNOW MELT AND RAINFALL HAS THE POTENTIAL TO CAUSE SOME PROBLEMS ON RIVERS DUE TO THE ICE COVER. IF THE DRY SLOT SHOOTS IN HERE FAST LIKE THE NAM SUGGESTS THEN QPF AMOUNTS WILL BE MUCH LIGHTER. ONCE COLD FRONT PUSHES THROUGH THURSDAY NIGHT...WE WILL SEE A RETURN BACK TO SOME FAIR WEATHER AND SLIGHTLY COOLER TEMPERATURES FOR HIGHS AND LOWS. MUCH COOLER AIR REALLY DOES NOT ARRIVE UNTIL SATURDAY NIGHT SO WILL ADJUST TEMPERATURES ACCORDINGLY. && .LONG TERM /SUNDAY THROUGH TUESDAY/... MODELS CONTINUE TO HAVE DIFFERENCES IN THE LONG TERM SO CONFIDENCE IS BELOW AVERAGE TODAY. ABOUT THE ONLY THING THAT IS CERTAIN IS THAT TEMPS WILL RETURN TO BELOW NORMAL DURING THE PERIOD. SOME OF THE GUIDANCE IS HINTING AT A WEAK WAVE PASSING JUST TO THE SOUTH OF THE AREA ON SUNDAY. MOISTURE APPEARS TO BE LIMITED SO WILL KEEP THINGS DRY FOR NOW. A COLD FRONT WILL MOVE THROUGH SOMETIME SUNDAY NIGHT OR EARLY MONDAY. AGAIN IT LOOKS FAIRLY DRY AND WILL LIMIT PRECIP CHANCES TO FAR NE OH AND NW PA. IT APPEARS THE BEST CHANCES FOR PRECIP DURING THE PERIOD WILL BE MONDAY NIGHT INTO TUESDAY AS ANOTHER WAVES MOVES THROUGH IN THE FAST FLOW ALOFT. HIGH TEMPS BOTH MONDAY AND TUESDAY WILL BE AT LEAST 15 DEGREES BELOW NORMAL. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... A COLD FRONT IS JUST ABOUT TO ENTER THE WEST END OF THE AREA. CURRENTLY NO PRECIP AND VERY LITTLE IN THE WAY OF CLOUDINESS ASSOCIATED WITH THE FRONT. NEW GUIDANCE CONTINUES TO SHOW SOME MVFR CIGS DEVELOPING LATER THIS MORNING OVER THE SE END OF THE AREA AS THE FRONT ARRIVES. WILL GO WITH A TEMPO MENTION OF MVFR CIGS FOR A FEW HOURS AT KMFD...KCAK AND KYNG. THERE COULD BE SOME VFR CIGS ELSEWHERE THROUGH ABOUT 18Z AND THEN EXPECTING NO MORE THAN SOME HIGH CLOUDS. SW FLOW WILL BECOME WEST BEHIND THE FRONT AND THEN SOUTHERLY AGAIN TONIGHT. JUST SOME HIGH CLOUDINESS EXPECTED TONIGHT. OUTLOOK...NON-VFR REDEVELOPING THURSDAY AND CONTINUING THURSDAY NIGHT...LINGERING IN NE OH/NW PA INTO FRIDAY. SOME NON-VFR POSSIBLE SUNDAY. && .MARINE... A COLD FRONT WILL CROSS THE LAKE THIS MORNING CAUSING THE FLOW TO BECOME WESTERLY. THE FLOW WILL BECOME EAST TO SOUTHEAST BY DAYBREAK THURSDAY AS LOW PRESSURE MOVES OVER THE WESTERN LAKES. EXPECT SPEEDS TO GRADUALLY INCREASE. SPEEDS WILL BECOME SOUTHERLY LATE THURSDAY AS A COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL EVENTUALLY CROSS THE LAKE THURSDAY NIGHT. SOUTHWEST WINDS BEHIND THE FRONT WILL INCREASE TO NEAR GALE FORCE FRIDAY. SPEEDS WILL DIMINISH FRIDAY NIGHT WITH WEST TO SOUTHWEST FLOW THEN EXPECTED THROUGH THE WEEKEND. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...LOMBARDY LONG TERM...KUBINA AVIATION...KUBINA MARINE...KUBINA
Hazardous weather outlook, Feb 19, 4:33 AM EST, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 433 AM EST WED FEB 19 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-200945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 433 AM EST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MELTING SNOW AND RAINFALL COULD POSSIBLY CAUSE RUNOFF INTO STREAMS AND CREEKS LATE THURSDAY INTO THE WEEKEND. THE POTENTIAL FOR FLOODING IS HIGHLY DEPENDENT ON HOW MUCH RAINFALL OCCURS AND HOW FAST THE SNOW MELTS. AT THIS TIME...THE COMPUTER MODELS ARE CONSIDERABLY DIFFERENT IN THE AMOUNT OF RAINFALL EXPECTED. THE POTENTIAL EXISTS FOR FLOODING FROM RUN OFF AND ICE JAMMING IF SIGNIFICANT RAINFALL AMOUNTS OCCUR ALONG WITH RAPID SNOW MELT. IN ADDITION...THUNDERSTORMS WITH DAMAGING WINDS WILL BE POSSIBLE THURSDAY NIGHT AS A STRONG COLD FRONT CROSSES THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-200945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 433 AM EST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WITH DAMAGING WINDS WILL BE POSSIBLE THURSDAY NIGHT AS A STRONG COLD FRONT CROSSES THE AREA. GALE FORCE WINDS ARE LIKELY ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:53 PM EST | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.